Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 17, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Apr 26, 2013, 3:45 AM MDT. It took effect at Apr 27, 2013, 6:00 AM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2013, 3:45 AM MDT (09:45 UTC)
- In effect from
- Apr 27, 2013, 6:00 AM MDT
- Expired
- Apr 28, 2013, 3:00 AM MDT
- In force
- 21 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
937 WWUS75 KTFX 260945 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 345 AM MDT FRI APR 26 2013 MTZ009-010-012-014-044>046-048-049-262100- /O.UPG.KTFX.HW.A.0013.130427T1200Z-130428T0600Z/ /O.NEW.KTFX.HW.W.0017.130427T1200Z-130428T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 345 AM MDT FRI APR 26 2013 ...HIGH WIND WARNING IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE FRIDAY NIGHT BECOMING STRONG BY SATURDAY. HIGH WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT SATURDAY AND LIKELY OVER THE ADJACENT PLAINS DURING THE AFTERNOON. WINDS WILL DIMINISH OVERNIGHT SATURDAY. TRAVEL COULD BE DIFFICULT FOR HIGH-PROFILE VEHICLES...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS. * WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. SCATTERED GUSTS TO 75 MPH ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN BLOWING DUST. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
7 follow-up statements
033 WWUS75 KTFX 262017 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 217 PM MDT FRI APR 26 2013 MTZ009-010-012-014-044>046-048-049-271300- /O.CON.KTFX.HW.W.0017.130427T1200Z-130428T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 217 PM MDT FRI APR 26 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE FRIDAY NIGHT BECOMING STRONG BY SATURDAY. HIGH WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT SATURDAY AND LIKELY OVER THE ADJACENT PLAINS DURING THE AFTERNOON. WINDS WILL DIMINISH OVERNIGHT SATURDAY. TRAVEL COULD BE DIFFICULT FOR HIGH-PROFILE VEHICLES... ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS. * WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. SCATTERED GUSTS TO 75 MPH ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN BLOWING DUST. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
632 WWUS75 KTFX 270940 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 340 AM MDT SAT APR 27 2013 MTZ009-010-012-014-044>046-048-049-272100- /O.CON.KTFX.HW.W.0017.130427T1200Z-130428T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 340 AM MDT SAT APR 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BE STRONG SATURDAY. HIGH WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND LIKELY OVER THE ADJACENT PLAINS DURING THE AFTERNOON. WINDS WILL TAPER DOWN OVERNIGHT. TRAVEL COULD BE DIFFICULT FOR HIGH- PROFILE VEHICLES... ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS. * WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. SCATTERED GUSTS TO 75 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN ISOLATED AREAS OF BLOWING DUST. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
332 WWUS75 KTFX 272032 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 232 PM MDT SAT APR 27 2013 MTZ009-010-012-014-044>046-048-049-280600- /O.CON.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 232 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS THROUGH THIS EVENING. WINDS WILL THEN DECREASE OVERNIGHT. TRAVEL MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 15 AND U.S. HIGHWAY 89. * WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE ACROSS MOST OF THE AREA. HOWEVER...OCCASIONAL GUSTS TO 75 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF BLOWING DUST. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
391 WWUS75 KTFX 272249 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 449 PM MDT SAT APR 27 2013 MTZ011-050-280600- /O.EXA.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/ HILL-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...HAVRE 449 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR HILL COUNTY AND FOR THE WESTERN PORTION OF JUDITH BASIN COUNTY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL MONTANA THROUGH THIS EVENING. WINDS WILL THEN DECREASE OVERNIGHT. TRAVEL MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS...INCLUDING U.S. HIGHWAY 87. * WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE ACROSS THE AREA. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF BLOWING DUST. * LOCATIONS AFFECTED INCLUDE: HAVRE...GEYSER. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-012-014-044>046-048-049-280600- /O.CON.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 449 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS THROUGH THIS EVENING. WINDS WILL THEN DECREASE OVERNIGHT. TRAVEL MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 15 AND U.S. HIGHWAY 89. * WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE ACROSS MOST OF THE AREA. HOWEVER...OCCASIONAL GUSTS TO 75 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF BLOWING DUST. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
590 WWUS75 KTFX 280311 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 911 PM MDT SAT APR 27 2013 MTZ046-049-280415- /O.CAN.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/ EASTERN PONDERA-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CONRAD...FAIRFIELD 911 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING FOR EASTERN PONDERA AND EASTERN TETON COUNTIES. ALTHOUGH WEST WINDS WILL REMAIN BREEZY OVERNIGHT...WINDS HAVE DECREASED TO THE POINT THAT HIGH WINDS ARE NO LONGER EXPECTED. $$ MTZ009>012-014-044-045-048-050-280600- /O.CON.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...KINGS HILL PASS...FLESHER PASS...LINCOLN... MACDONALD PASS...ROGERS PASS...CHOTEAU 911 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE ROCKY MOUNTAIN FRONT...THE COUNTIES ALONG THE CANADIAN BORDER...AND PORTIONS OF CENTRAL MONTANA. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE TO DECREASE OVERNIGHT. HOWEVER...TRAVEL WILL REMAIN DIFFICULT FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 15 AND U.S. HIGHWAY 89. * WINDS: GUSTY WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE THROUGH MIDNIGHT. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF BLOWING DUST...MAINLY ALONG THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK...KINGS HILL PASS...FLESHER PASS... LINCOLN...MACDONALD PASS...ROGERS PASS. THIS WARNING NO LONGER INCLUDES GREAT FALLS...HELENA...AND HAVRE. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
446 WWUS75 KTFX 280559 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1159 PM MDT SAT APR 27 2013 MTZ011-012-014-044-045-048-050-280700- /O.CAN.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/ HILL-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FLESHER PASS...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU 1159 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. $$ MTZ009-010-280900- /O.EXT.KTFX.HW.W.0017.000000T0000Z-130428T0900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...CUT BANK 1159 PM MDT SAT APR 27 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM MDT SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM MDT SUNDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE TO DECREASE OVERNIGHT. HOWEVER...TRAVEL WILL REMAIN DIFFICULT FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS. * WINDS: GUSTY WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE FOR THE NEXT FEW HOURS. * OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF BLOWING DUST...MAINLY ALONG THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: BROWNING...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
474 WWUS75 KTFX 280856 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 256 AM MDT SUN APR 28 2013 MTZ009-010-281000- /O.EXP.KTFX.HW.W.0017.000000T0000Z-130428T0900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...CUT BANK 256 AM MDT SUN APR 28 2013 ...HIGH WIND WARNING WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING... THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 3 AM MDT EARLY THIS MORNING. WINDS WILL REMAIN BREEZY THROUGH THE OVERNIGHT HOURS BUT STRONG WINDS ARE NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 25, 10:55 PM MDT, 4 hours 50 minutes earlier.
Area forecast discussion, Apr 25, 10:55 PM MDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1055 PM MDT Thu Apr 25 2013 .DISCUSSION... No significant changes to the update as temperatures cloud cover and winds appear on track for the overnight hours. Will reissue the high wind watch...however no new data has been ingested since the initial issuance so only superficial changes to the product. && .AVIATION... UPDATED 0455z. West to northwest flow aloft continues. Mid and high clouds will continue to move across the area overnight. Gusty surface winds will increase again after 17z. VFR conditions prevail. && .PRELIMINARY POINT TEMPS/POPS... GTF 65 39 73 46 / 10 0 0 0 CTB 64 38 71 42 / 10 0 0 0 HLN 64 38 71 44 / 10 0 0 0 BZN 64 30 70 35 / 10 0 0 0 WEY 55 27 60 31 / 10 0 0 0 DLN 63 33 69 37 / 0 0 0 0 HVR 66 37 76 45 / 0 10 0 0 LWT 60 34 69 41 / 10 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH from Saturday morning through Saturday evening Cascade...Central and Southern Lewis and Clark...Eastern Glacier...Eastern Pondera...Eastern Teton...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. && weather.gov/greatfalls
Hazardous weather outlook, Apr 25, 2:34 PM MDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 234 PM MDT THU APR 25 2013 MTZ008-011-013-015-047-050>055-262045- BEAVERHEAD-HILL-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 234 PM MDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH IS IN EFFECT FOR SATURDAY AND SATURDAY EVENING. HIGH WINDS ARE ALSO POSSIBLE SUNDAY NIGHT THROUGH MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-010-012-014-044>046-048-049-262045- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 234 PM MDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.